Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/15330

Title: Generalized oscillatory integrals and Fourier integral operators
Authors: Garetto, Claudia
Oberguggenberger, Michael
Hormann, Gunther
Keywords: Algebras of generalized functions
Fourier integral operators
Microlocal analysis
Issue Date: 2009
Publisher: Cambridge University Press (© Edinburgh Mathematical Society)
Citation: GARETTO, C., OBERGUGGENBERGER, M. and HÖRMANN, G., 2009. Generalized oscillatory integrals and Fourier integral operators. Proceedings of the Edinburgh Mathematical Society, 52 (2), pp. 351-386.
Abstract: In this paper, a theory is developed of generalized oscillatory integrals (OIs) whose phase functions and amplitudes may be generalized functions of Colombeau type. Based on this, generalized Fourier integral operators (FIOs) acting on Colombeau algebras are defined. This is motivated by the need for a general framework for partial differential operators with non-smooth coefficients and distribution dataffi The mapping properties of these FIOs are studied, as is microlocal Colombeau regularity for OIs and the influence of the FIO action on generalized wavefront sets.
Sponsor: C.G. was supported by FWF (Austria) Grant no. P16820- N04 and TWF (Tyrol) Grant no. UNI-0404/305. G.H. was supported by FWF (Austria) Grant no. P16820-N04. M.O. was partly supported by FWF (Austria) Grant no. Y237.
Version: Published
DOI: 10.1017/S0013091506000915
URI: https://dspace.lboro.ac.uk/2134/15330
Publisher Link: http://dx.doi.org/10.1017/S0013091506000915
ISSN: 0013-0915
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
S0013091506000915a.pdfPublished version343.3 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.